this news was buried in a thread of mine, so 've taken the liberty of making a separate thread for this so that everyone will know about bonnie's condition:
I need to tell you and others, that I may be away from the boards for a while, today I was dx'd with a and I quote "a severe aggressive melanoma" those that know, I had a ugly monster mole removed a few weeks ago, and stitches out today, and pathology report came back with words of horror.
so I am faced yet again with surgery this time a rush order (lack of better term) in only just 8 days then a major long term? with chemo or radiation, or both or what ever...and I think I will prob have to have a up in my meds what say you great wise people here. Does cancer surgery, and post oncology stuff (what ever) does it affect the synthroid dose?
I feel I want to stay here on TD board though I should prob go to skin cancer board, but I feel so safe and happy here. ah well life is not always a bowl of cherries is it!
I hope the thyroid will not play havoc. And by the way everyone, remember I delayed in getting the six month re ultra sound of the nodule in my thyroid, I had good intentions today as I was at the hospital, on booking it but all thoughts of ultra sound flew out the window with my shock.
Nodules will be ok I am sure of this.
she may be posting on the skin cancer board, but i don't know ...
meanwhile, bonnie, hugs and angels and prayers ... we all care for our favourite writer!!
keep the faith ...
Last edited by jinglebts; 08-25-2004 at 10:22 AM.
Reason: buried in a thread
Bonnie...I'm sorry you're having to face this on top of everything else with TD. You have a great attitude, which is so important to have...I can only imagine how scary this must be for you and your family.
I wish you the very best and will be keeping tabs on your progress.
My daughter tried to post but either my computer was de-cookieized or something as she does not know my different pass word or username, and I had to try to remember where I wrote it down. So it was hard for me to find it, then I did (of course) and figured I may as well write instead of her.
I am home (day surgery) I feel horrible this is day 2. Feels like my neck has been fused to my back bone (the cancer was centre back, tween shoulder blades about what 3 inches below my skull. I cannot move my head, nor lay down long, or sit up long, or stand up long so what to do? I know walk sit like a robot and this whole thing just doesnt make me a happy camper.
it is 6:30 in the a.m. and already I am in pain. This HURTS the meds I was given are not that hot me thinks, as I have the allergy to codeine, and ASA so I was given something called Toradol 10mg (Ketorolac Tromethamine) duh-h-h
So I have no idea if it interferes with synthroid, and will have no idea on the actual cancer treatment and its effects with synthroid. Doctor here cannot answer me, must wait for the oncologist next week, but I am not slugging away so maybe it is allowing the synthroid to sort of work. I think JB asked one of our members here, but he has not come back me thinks...dunno I was not told much about stuff only to make sure I took the TD meds the morning of surgery. which was too long for my liking............ YUCK YUCK
Better go. Thankyou all again for being my friends and support team. I will always be a TD patient, but soon hope not to be a cancer patient. Think prayers, good vibes and what ever next Tuesday (7th) for both when the surgeon removes this mess on my back and maybe the pain will be decreased, and also that the appt at the other hospital goes as well as we can hope for.
Love Bonnie Lea not quite her usual self. Soon to be I hope.
Hi Bonnie. Thank you for writing. I know it must be very painful to sit at the comp. My desk is a little lower than the normal desk and it puts pressure on the muscles in the area you've discribed. Please take it easy and try to rest all you can. Let your dh cook dinner or maybe dd will. But you must rest.
And remember, we all love you and you're in our thoughts and prayers. And it's OK that you're not quite the just yet. You're still an !
I'm sorry you're in pain...usually the first couple of days are the worst after surgery. I wish you a speedy recovery and all the best, Bonnie. I'm sorry I don't have answers to your med questions...hopefully someone else will.
You've been so much on my mind, Bonnie. Thank you for posting, despite your discomfort and pain, to let us know how you are. You are such a trooper. Many, many, thoughts and prayers and good wishes are being sent your way.
Bonnie, love you lots...pray you are feeling better and soon back to our BonBe full of wit and tales...but not cat tails. Now I know what you mean about living with a cat...so many places to hide and so many things to knock over.
Thinking of you!
Alexis aka blue